MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number CC TIBIAL INSERT SZ 2, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification, that a female patient, who had an initial right knee implanted with a recalled optetrak logic ps polyethylene tibial insert on (b)(6) 2009, and was revised and implanted with another recalled optetrak cc polyethylene tibial insert on (b)(6) 2015, underwent a re-revision surgery on her right knee due to accelerated and preventable wear of the optetrak logic cc polyethylene tibial insert on (b)(6) 2022, approximately 7 years, 6 months, post the 2009 revision procedure.Additionally, the legal document stated the patient has suffered and continues to suffer permanent and debilitating injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; bone loss; and other injuries which all require ongoing medical care.The patient has sustained and will sustain future damages, including but not limited to cost of medical care; rehabilitation; home health care; loss of earning capacity; mental and emotional distress; and pain and suffering.No device returns anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Procode: prosthesis, knee, patella femorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
1038671-2024-03972 h6: corrected health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, and investigation conclusions.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, loosening and/or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, instability, and loosening could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16723417
Report Number1038671-2023-00652
Device Sequence Number12586126
Product Code JWH
UDI-Device Identifier10885862054180
UDI-Public10885862054180
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2017
Device Model NumberCC TIBIAL INSERT SZ 2, 13MM
Device Catalogue Number208-22-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale